# SDR SWAA2024120655602

- Difficulty date: October 31, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA120.30 STIFFENER 3 AT RT HORIZONTAL STABILIZER 2024-680369<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE:11-MAR-25;[02] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[03] REPAIRED INSPAR RIB LOCATED STAB STA120.30 STIFFENER 3 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED INSPAR RIB LOCATED STAB STA120.30 STIFFENER 3 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. RII VERIFIED
